Hi Dr. Rockoff. I am a 33 year old, healthy male with a circumsized penis. On 12/15/04, I engaged in mutual, unprotected fellatio with a pre-op transsexual escort, and I was the insertive during protected anal sex. I had been experiencing off and on periods of a tingling sensation on the head of my penis, with no signs of lesions, ulcers, or warts anywhere in my genital area. I hadn't really kept a journal of how often it would tingle, I was just aware that it would tingle for 2-3 days at a time. I saw a dermatologist on 3/18/05, and he saw nothing out of the ordinary in the region and suggested that I don't put anything on it, including soap, shampoo, lotions, etc. He said he would "rule out" herpes and hpv because of the frequency of the tingling. He suggested it could be nerve damage, but wanted me to see him again if the tingling didn't stop by the Summer before coming to that diagnosis. Since that visit I followed his instructions and haven't felt any tingling, however I masturbated underneath my underwear yesterday and it seems like the semen irritated the head of my penis because it is now red and stings a little. Would semen act as an irritant? If I stretch the skin on the head of my penis, I can see tiny red blotches sparatically that are slightly raised. If I leave the head alone, it has a wrinkly/cracked look, but the dermatologist said that was normal. I do remember the red blotches being present at the time of my visit with the dermatologist as well. It's now been 16 weeks since the encounter, would I have shown any definite physical symptoms of any STD by now, specifically HSV or HPV? How blantantly obvious are genital warts and would they form only on the head of my penis? I do have a follow-up with the Dr. later this month, I guess I'm just a bit nervous and am seeking an aternate opinion. Thank you for your time.
I agree with the dermatologist. Semen would indeed be an irritant. Warts are visible. Herpes seems very unlikely, but for reassurance, you can perhaps ask for a herpes 2 titer (blood test), as it would be positive by now if you had it. I think your discomfort is anxiety-related (plus perhaps a little irritation), in the absence of any evidence for any other reason.
A little more history...I was tested for gonohhrea and chlamydia five days after the encounter and given antibiotics (just in case). The results from that test came back negative. I tested negative for HIV at 5 days, 4 weeks, 7 weeks, 9 weeks, and 12 weeks. I tested negative for syphlis and Hepatitis at 5 days and at 12 weeks. My primary care physician will not test me for HSV 1 or 2, because she sees no symptoms that warrants such testing. Last month, I was prescribed Nexium for 30 days because I developed some "stomach discomfort" and became constipated for about a week. Can stress be the underlying factor in all of this, and if so, would professional psychiatric therapy be an option you might advise?
Hi, I also have a tingling sensation in the tip of my penis and this is why this thread caught my eye. I am a 22 year old, healthy, no problems, virgin. I have this strange tingling sensation in the tip of my penis. It's a little uncomfortable but absolutely painless for now. The sensation feels like a cellphone viabration in the penis glans (glands) area every 3 minutes or so. It is fairly sublte, so I generally only notice it if I'm sitting still. The viabrating sensation lasts a couple of seconds and then subsides and resumes sometimes as quickly as a minute after each episode. However, When I'm not paying attention to it, I usually don't notice it. I masturbate every couple of days, and so far I don't feel any pain when I masturbate or urinate. I have started working out after a long period of not working out and I was thinking that maybe somehow the blood flow was affecting my penis from the increased physical activity? Could it also be that I masturbate too much and that is causing thobrosis in my penis and the viabrating/tingling sensation? Has anyone else had this problem? I'm not bothered by it, I'm just making sure it isn't life threatning or something.
I've had the same tingling. Like GeorgyB said it feels more like a cellphone vibration. About 3 months ago I had a bump above my pelvis close to my penis, so I went to the doctor to get checked. He said it was just a pimple and not herpes like I thought. He tested me for herpes anyway (by sticking the Qtip thing in my penis, not from a blood test) and it came back clean, no herpes. Just last week I started feeling this buzzing so I went back to the doctor. They took a urine sample and it again came back clean, so no UTI. The "buzzing" is still here 7 days later and I think I'm going back to the doctor. Because while it is not painful, it is very annoying. I do have a very stressful job (I'm a dispatcher at a very high volume call center), but I can't imagine just job stress bringing this on. Or could it? And like Csaw, I also noticed "tiny red blotches sparatically that are slightly raised" on the tip of my penis occasionally. But I heard these are normal. Are they? Oh, I am 24, not a virgin, but haven't had sex since last summer. I've never had any painful bumps that oozed or anything like that. I think it might be herpes mainly because every time I google "tingling in head of penis" it comes up with mostly herpes websites! Anybody have any advice? If I go back to the doctor and my test comes back clean, but I still have the buzzing, what then? In other words, if it isn't herpes, what is it? Is it possible that just stress can cause this symptom? Thank you for listening.
Hey Guys I may have the anwser. My syptoms (symptoms) were tingling at the tip negetive for std's. It continued for months. I had this Tom's Natural deoderant that I put on the tip and inside my penis cause the deoderant use to burn when I put it on so I said **** it my penis should burn too. To my surprise the tingling slowly subsided. It hasn't gone completely away but it the best results I've gotten. All the antibotics I been did work this well. Buy the Tom's of Maine Natural Care deoderant. The front should read "contians the botanicals lichen and coriander". If you research lichen and coriander online you'll see they have a myriad of medical use. This is the closet i've gotten to a cure. It works slow so stick with it. Once in the morning then at night.
I have developed the same thing. I was low on testoserone and now on T via injection. My drive has come back (did I just say "come back"? So masterbation (masturbation) time is up and my wife's hobby time is...what hobby? Now - when I was 18 (44 now) I had this feeling when I got horny, the later in my 20s, I had the feeling when I saw a hot babe visuallly in any form, then this feeling never came. So it back even stronger is the T injections so I beleieve it is normal and I'm calling it my One-Eyed Rattle-Snake of Love!
Hope I brought a smile to you face and a buzz to your ****-tip.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.